Volume 22, Number 4, December 2017

Table of Contents

Articles

EXTRAGRADIENT METHODS FOR GENERALIZED MIXED EQUILIBRIUM PROBLEMS AND FIXED POINT PROBLEMS IN HILBERT SPACES PDF
Jong Kyu Kim, . Salahuddin 693-709
EXISTENCE OF SOLUTIONS OF FRACTIONAL PARTIAL INTEGRODIFFERENTIAL EQUATIONS WITH NEUMANN BOUNDARY CONDITION PDF
A. Akilandeeswari, K. Balachandran, N. Annapoorani 711-722
EXISTENCE RESULTS FOR FRACTIONAL NEUTRAL DIFFERENTIAL EQUATIONS WITH NONLOCAL AND NON-INSTANTANEOUS IMPULSIVE CONDITIONS PDF
Annamalai Anguraj, Subramaniam Kanjanadevi 723-747
INTEGRAL MEAN ESTIMATES FOR THE POLYNOMIALS PDF
N. A. Rather, M. Kawoosa 749-761
NEW COMMON FIXED POINT RESULTS UNDER IMPLICIT RELATION IN CONE METRIC SPACES WITH APPLICATIONS PDF
S. Poonkundran, K. M. Dharmalingam 763-772
CONVERGENCE THEOREMS FOR GENERALIZED ASYMPTOTICALLY NONEXPANSIVE MAPPINGS AND ASYMPTOTICALLY NONEXPANSIVE NON-SELF MAPPINGS IN UNIFORMLY CONVEX BANACH SPACES PDF
G. S. Saluja, H. G. Hyun 773-801
THE CONVERGENCE THEOREMS OF FIXED POINTS FOR GENERALIZED φ-WEAKLY CONTRACTIVE MAPPINGS PDF
Zhiqun Xue 803-809
OSCILLATORY BEHAVIOR OF SECOND ORDER NONLINEAR DAMPED NEUTRAL DIFFERENCE EQUATION PDF
R. Srinivasan, C. Dharuman, E. Thandapani 811-823
AN IMPLICIT ITERATION PROCESS FOR MIXED TYPE NONLINEAR MAPPINGS IN CONVEX METRIC SPACES PDF
G. S. Saluja, H. G. Hyun 825-839
A HIGH ORDER ITERATIVE SCHEME ASSOCIATED WITH A DIRICHLET-ROBIN PROBLEM FOR A NONLINEAR CARRIER EQUATION IN THE ANNULAR MEMBRANE PDF
Le Huu Ky Son, Doan Thi Nhu Quynh, Le Thi Phuong Ngoc, Nguyen Anh Triet 841-864
GENERIC LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD WITH A SEMI-SYMMETRIC METRIC CONNECTION PDF
Dae Ho Jin 865-887
DIFFERENTIABILITY PROPERTIES OF FUNCTIONS OF GENERALIZED QUATERNIONIC VARIABLES PDF
Ji Eun Kim, Kwang Ho Shon 889-897
SEQUENCE OF MULTI-VALUED PEROV TYPE CONTRACTION MAPPINGS PDF
Muhammad Usman Ali, Jong Kyu Kim 899-910
A NEW ITERATIVE ALGORITHM FOR GENERALIZED SPLIT EQUILIBRIUM PROBLEM IN HILBERT SPACES PDF
Shenghua Wang, Xiaomin Liu, Young Seon An 911-924


ISSN: 1229-1595 (Print), 2466-0973 (Online)